# SDR KCSA081160

- Difficulty date: March 9, 2008
- Submitted: March 9, 2008
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747209B
- Aircraft serial: 22447
- Aircraft time: 86,589 hours, 20,860 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Web
- Condition: Gouged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT O/B ELEVATOR I/B END CLOSURE WEB GOUGED, ELEV STA 194.
